You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Optimization Problems Subject to a Budget Constraint with Economies of Scale
R. J. Hillestad
Vol. 23, No. 6 (Nov. - Dec., 1975), pp. 1091-1098
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/169618
Page Count: 8
Preview not available
This paper describes a finite procedure for locating a global minimum of a problem with linear objective constraints except for one nonlinear constraint, which is of the 'reverse convex' variety; that is, the direction of the inequality is the opposite of that required for a convex constraint. Budget constraints in which the cost functions are subject to economies of scale are typically of this form. An illustrative example of the procedure is provided.
Operations Research © 1975 INFORMS